Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 3, Pages 611–631 (Mi smj2884)  

This article is cited in 2 scientific papers (total in 2 papers)

$C$-distribution semigroups and $C$-ultradistribution semigroups in locally convex spaces

M. Kostića, S. Pilipovićb, D. Velinovc

a Faculty of Technical Sciences, University of Novi Sad, Novi Sad, Serbia
b Department for Mathematics and Informatics, University of Novi Sad, Novi Sad, Serbia
c Department for Mathematics, Faculty of Civil Engineering, Ss. Cyril and Methodius University, Skopje, Macedonia

Abstract: The main purpose of this paper is to study $C$-distribution semigroups and $C$-ultradistribution semigroups in the setting of sequentially complete locally convex spaces. We provide a few important theoretical novelties in this field and some interesting examples. Under consideration are stationary dense operators in a sequentially complete locally convex space.

Keywords: $C$-distribution semigroup, $C$-ultradistribution semigroup, integrated $C$-semigroup, convoluted $C$-semigroups, well-posedness, locally convex space.

Funding Agency Grant Number
Ministry of Education, Science and Technical Development of Serbia 174024
The authors were partially supported by the Ministry of Science and Technological Development, Republic of Serbia (Grant 174024).


DOI: https://doi.org/10.17377/smzh.2017.58.311

Full text: PDF file (401 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:3, 476–492

Bibliographic databases:

UDC: 517.98
MSC: 47D06, 47D60, 47D62, 47D99, 45N05
Received: 12.12.2015

Citation: M. Kostić, S. Pilipović, D. Velinov, “$C$-distribution semigroups and $C$-ultradistribution semigroups in locally convex spaces”, Sibirsk. Mat. Zh., 58:3 (2017), 611–631; Siberian Math. J., 58:3 (2017), 476–492

Citation in format AMSBIB
\Bibitem{KosPilVel17}
\by M.~Kosti\'c, S.~Pilipovi{\'c}, D.~Velinov
\paper $C$-distribution semigroups and $C$-ultradistribution semigroups in locally convex spaces
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 3
\pages 611--631
\mathnet{http://mi.mathnet.ru/smj2884}
\crossref{https://doi.org/10.17377/smzh.2017.58.311}
\elib{https://elibrary.ru/item.asp?id=29160453}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 3
\pages 476--492
\crossref{https://doi.org/10.1134/S0037446617030119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404212100011}
\elib{https://elibrary.ru/item.asp?id=32014814}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021289423}


Linking options:
  • http://mi.mathnet.ru/eng/smj2884
  • http://mi.mathnet.ru/eng/smj/v58/i3/p611

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kostic, S. Pilipovic, D. Velinov, “Quasi-equicontinous exponential families of generalized function $C$-semigroups in locally convex spaces”, Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat., 113:2 (2019), 453–469  crossref  mathscinet  zmath  isi  scopus
    2. M. Kostic, “Frequently hypercyclic c-distribution semigroups and their generalizations”, Mat. Vestn., 72:1 (2020), 81–94  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:116
    Full text:20
    References:18
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021